# SDR AUS20011121

- Difficulty date: August 21, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 964200291
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINDSHIELD CRACKED AND INCORRECTLY INSTALLED.
